# SDR QXEA2011011900055

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 19,316 hours, 14,231 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 07276H2336
- Condition: Cracked
- Location: Zone 200
- Part time: 8,425 hours, 6,502 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER SHUTDOWN OF ENGINES AT COMPLETION OF FLIGHT, BEFORE DEPLANING OF PASSENGERS, A FIRE ERRUPTED FROM AREA NEAR FLOOD LIGHT AND CONTROL PANEL IN THE GLARESHIELD AREA OF THE COCKPIT.  FLIGHT CREW PUT OUT FIRE WITH EXTINGUISHER LOCATED IN THE COCKPIT ON LT SIDE.  PASSENGERS DEPLANED WITHOUT INCIDENT. CONFIRMED A FLUID LEAK FROM THE CAPTAIN'S SIDE WINDOW (LT).  REPLACED THE LT SIDE WINDOW AND ALSO THE FLOOD LIGHT THAT CAUGHT FIRE.  ALSO REPLACED FIRE EXTINGUISHER SINCE IT WAS USED.  PILOTS SIDE WINDOW OP'S CHECKS & LEAK CHECKS GOOD.  ACFT RETURNED TO SERVICE.
